# SDR AALA202302213136

- Difficulty date: January 28, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT #4, SLAT TRACK 9 LOWER BOLT BETWEEN WS 10204 AND WS 10729, BETWEEN RIBS 19 AND 20. MAINTENANCE REPLACED BOLT PER AMM 27-84-66.
